# SDR CAL950487

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14889
- Make and model: Doug DC-9-82
- Aircraft serial: 49118
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wiring
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR - FLT 0346 - INSPECTION FOUND OVERHEAD EMERGENCY EXIT LIGHTS AT ROWS 19-31 INOPERATIVE.  MAINTENANCE FOUND WIRING TO LIGHTS BROKEN.  THE WIRES WERE SPLICED AND OPERATION OF THE LIGHTS CHECKED GOOD.  (X)
